A characterization of functionally separable and Tihonov spaces by divergent nets
Doklady Akademii Nauk, Tome 188 (1969) no. 6, pp. 1217-1220
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_188_6_a3,
author = {M. A. Gol'dman},
title = {A characterization of functionally separable and {Tihonov} spaces by divergent nets},
journal = {Doklady Akademii Nauk},
pages = {1217--1220},
year = {1969},
volume = {188},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_188_6_a3/}
}
M. A. Gol'dman. A characterization of functionally separable and Tihonov spaces by divergent nets. Doklady Akademii Nauk, Tome 188 (1969) no. 6, pp. 1217-1220. http://geodesic.mathdoc.fr/item/DAN_1969_188_6_a3/